MAUDE Adverse Event Report: SUNSET HEALTHCARE SOLUTIONS NEB100; COMPRESSOR NEBULIZER

SUNSET HEALTHCARE SOLUTIONS NEB100; COMPRESSOR NEBULIZER
Model Number NEB100
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sunset compressor nebulizer, neb100, cleared for use in the u.S.[510(k) k091272], was sold by a third-party distributor in (b)(4) where the voltage is 220v.This device neb100 device is designed for the u.S.Market, with a voltage requirement of 120v.When the device was used outside of its specified voltage, the motor overheated and stopped functioning.There were no reports of any death or injury associated with the overheating.The distributor in (b)(4) has recalled the device in that market and taken remedial action to prevent risk of recurrence.The distributor has recovered all sold devices and disposed of them in compliance with local regulations.The investigation by sunset healthcare solutions supports that the incidents were caused solely by a use error.The device malfunctioned due to the improper voltage used to run the device.The neb100 device instruction manual under the caution section provide clear instructions to ensure the electrical rating for the device (i.E., 120v) corresponds to the user's main voltage and frequency before plugging in the device.Additionally, the electrical rating of 120v is clearly marked on the bottom plate of the unit.The instruction manual also cautions against using electrical adapters including extension cords.As this neb100 product is solely manufactured and marketed for the u.S.Market, which utilizes the 120v electrical rating, it was determined that.There is a remote possibility this malfunction would occur while in the u.S.
 
Event or Problem Description
The sunset compressor nebulizer, neb100, cleared for use in the u.S.Was sold by a third-party distributor in (b)(4) where the voltage is 220v.This device neb100 device is designed for the u.S.Market, with a voltage requirement of 120v.When the device was used outside of its specified voltage, the motor overheated and stopped functioning.

Brand Name
NEB100
Common Device Name
COMPRESSOR NEBULIZER
Manufacturer (Section D)
SUNSET HEALTHCARE SOLUTIONS
180 n. michigan ave
suite 2000
chicago IL 60601
MDR Report Key8286974
Report Number3006446479-2019-00002
Device Sequence Number13874579
Product Code CAF
UDI-Device Identifier00848530087326
UDI-Public00848530087326
Combination Product (Y/N)N
PMA/510(K) Number
K091272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberNEB100
Device Catalogue NumberNEB100
Device Lot Number180223
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2018
Initial Report FDA Received Date01/29/2019
Patient Sequence Number1